Том 71
№ 8

All Issues

Rasulov M. S.

Articles: 1
Article (Russian)

Problem with free boundary for the systems of equations of reaction-diffusion type

Rasulov M. S., Takhirov Zh. O.

↓ Abstract

Ukr. Mat. Zh. - 2017. - 69, № 12. - pp. 1690-1700

We consider a problem with free boundary for systems of quasilinear parabolic equations. A part of the boundary conditions are given in the nonlocal form. The a priori estimates of the H¨older norms are established. These estimates are used to prove the existence and uniqueness of the solution.